A bit nervous after reading side effects.
Has anyone tried this? Did it help? What about when you stopped, did you feel worse?
Tired of this constant sadness and depression. It makes it hard to do the things that you know are good for you, seeing friends, exercise, it seems nothing is appealing to me. Forcing myself to function and not taking any pleasure in anything, so I think I am in severe depression.
Does anyone ever think, I , won't do it, but, do you ever just wish to die? Then the pain would be over. I have these fleeting thoughts but pull myself back with thoughts of my sons and how I would be hurting them, causing them pain.
Examining so many issues in IC, dealing with so much in addition to the affair. It is hard to look at your life and see how foo issues have shaped you, influenced your choices. Just so overwhelming. It seems you learn how to survive when young and then never question if it is healthy, abuse affects your whole life if you don't understand and learn what healthy really is.
I would now like to be known as Can!
dday October 21,2012
dday December 20, 2013
attempted R, it was all a lie
The initial feeling was a leveling out. There were no extremes of feeling either way. It took a few weeks to adjust.
I decided that I wanted to stop.
I tried to wean myself off and the side effects were awful. ( I do not advocate going off psych meds without a doctor's supervision)
It's a hard feeling to describe, but it was scary.
What got me off of it was being pregnant, I HAD to stop. They put me on something else and that was easier to stop taking.
I never went back on it. My doctors told me to keep a close eye on how I was feeling. So far, so good.
"Your secrets keep you sick"
It does help to level me out.
However, when coming off ANY psychotropic medication, never ever ever...go cold turkey. You must do it gradually and cut down. YOu need to do it under dr. supervision. Coming off too quickly can give horrific side effects. Heart palpations, weird body sensations, horrific mood swings, etc. NEVER come off a medication without tapering. The withdrawal is horrible.
Former 80s Icon wishful thinking
I'm on moclobemide now. It's good except it sucks that it's so old because I can't take any allergy/cold drugs.
One thing I don't recommend is Effexor. That damn stuff made me very twitchy/ paranoid. Ugh.
DS (6), DS (18 months)
Aug 30 2013 He gives me back his ring with an ultimatum: "Get over it or get out".
Status: Done like dinner
I could definitely tell the difference on the days he did not take his medication. It helped level his moods, and calmed his anxiety. It also helped him get on a good schedule for sleeping.
Apparently Paxil is difficult to stop taking- but the same can be said for many antidepressants. Not something you want to wake up one morning and just quit taking.
I take Luvox for my OCD, and I have taken Prozac in the past as well. Prozac didn't work as well as I felt it should have- I am stable on the Luvox and it isn't going anywhere.
At least the current man "only" cyber-cheated.
"Love means never having to say you're sorry."
I went on Paxil a few months after d-day because I couldn't stop vomiting and the lack of nutrition was making me succeptible to all kinds of illnesses. It really helped. I didn't notice anything when I went off of it. It worked a little too well, though. I could stand to lose a few pounds now.
ETA: If you're even having thoughts of suicide with no intention of ever doing it, please stop worrying about the side effects and start your meds now.
[This message edited by ThoughtIKnewYa at 4:41 PM, June 16th (Sunday)]
But I definitely agree with other posters. If you do decide to stop taking it, you must titrate down under the care of a doc.
I naively went cold turkey. Bad, bad idea.
Other than that, it's been all good for me.
They were right about you.
During these traumatic months following DDay my mind has drifted frequently to thoughts of the easy way out. I am conscious of it and know that it's my mind trying to find an escape. Like you, I'd never be so selfish as to do something that would devastate so many loved ones.
As to your question about paxil, like Samanthabaker, I was prescribed Lexapro as well. I went back and forth about whether I should seek meds but made the choice when I was making sales calls on customers at work and would have random suicidal thoughts while driving. My experience, I'm typically a strong willed guy so sitting in the office and getting a prescription for AA/AD meds was hard and sobering. I took my first dose that evening. The next day I felt like a ghost. I felt very strange. Like I was aware that my body was covering up something bad that was trying to get out. Then once the medication wore off towards the end of the day the anxiety and depression came rushing back in.
For me, it wasn't a good experience. I made the decision that day to give myself another shot and have done pretty well since then. I still struggle frequently, but I get by. I'm glad I gave meds a shot. Perhaps a different medication would have been more suitable for me. Either way, I'd say give it a shot if you feel that you are still struggling and truly need help.
"I can fill the flask up, but can't get past us
I'm in the storm, staying strong, but can't get back up"